Translator Disclaimer
April 1993 The variational contribution of the periodic orbits provided by the Birkhoff-Lewis theorem (with applications to convex Hamiltonians and to three-body-type problems)
Abbes Bahri
Duke Math. J. 70(1): 1-205 (April 1993). DOI: 10.1215/S0012-7094-93-07001-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
205 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.70 • No. 1 • April 1993
Back to Top